Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 58, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2014, 3:35 PM CDT for Eau Claire County, Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2014, 3:35 PM CDT (20:35 UTC)
- Expired
- Jul 7, 2014, 4:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Eau Claire County, WI
The radar
The La Crosse radar (KARX), 97 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 3:45 PM CDT | TSTM WND DMG | 9 Wsw Augusta, WI | TREE DAMAGE REPORTED FROM FOSTER SOUTH TO COUNTY LINE. |
| Jul 7, 3:45 PM CDT | HAIL 1 | 7 S Altoona, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529
WUUS53 KMPX 072035
SVRMPX
WIC035-072115-
/O.NEW.KMPX.SV.W.0058.140707T2035Z-140707T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 415 PM CDT
* AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MONDOVI...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE EAU CLAIRE COUNTY PARK...ALLEN...BRACKETT...FOSTER...FALL
CREEK...AUGUSTA AND LUDINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9116 4459 9165 4466 9165 4486 9110
4486 9091 4472 9092
TIME...MOT...LOC 2035Z 249DEG 34KT 4467 9155
HAIL...1.00IN
WIND...60MPH
$$
JRB3 follow-up statements
710
WWUS53 KMPX 072043
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
343 PM CDT MON JUL 7 2014
WIC035-072115-
/O.CON.KMPX.SV.W.0058.000000T0000Z-140707T2115Z/
EAU CLAIRE WI-
343 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EAU
CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 415 PM CDT...
AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF OSSEO...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4477 9130 4472 9092 4459 9116 4459 9165
TIME...MOT...LOC 2043Z 285DEG 35KT 4465 9124
HAIL...1.00IN
WIND...60MPH
$$
JRB512
WWUS53 KMPX 072058
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
358 PM CDT MON JUL 7 2014
WIC035-072115-
/O.CON.KMPX.SV.W.0058.000000T0000Z-140707T2115Z/
EAU CLAIRE WI-
358 PM CDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 415 PM CDT...
AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSSEO...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4472 9128 4468 9101 4459 9116 4459 9145
TIME...MOT...LOC 2058Z 297DEG 22KT 4462 9119
HAIL...1.00IN
WIND...60MPH
$$
JRB700 WWUS53 KMPX 072106 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 406 PM CDT MON JUL 7 2014 WIC035-072116- /O.EXP.KMPX.SV.W.0058.000000T0000Z-140707T2115Z/ EAU CLAIRE WI- 406 PM CDT MON JUL 7 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN WILL EXPIRE AT 415 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4472 9128 4468 9101 4459 9116 4459 9145 TIME...MOT...LOC 2106Z 297DEG 22KT 4460 9113 $$ JRB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:55 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 7, 1:55 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 155 PM CDT MON JUL 7 2014 .UPDATE... ISSUED AT 154 PM CDT MON JUL 7 2014 UPDATED TO INCLUDE SHORT TERM DISCUSSION BELOW. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 154 PM CDT MON JUL 7 2014 STORMS HAVE STARTED TO INTENSITY ACROSS THE AREA... AND THAT TREND SHOULD PERSIST THROUGH THE REMAINDER OF THE AFTERNOON INTO EARLY THIS EVENING WITH MLCAPE AOA 1500 J/KG OVER MUCH OF THE AREA. ACTIVITY HAS MAINLY BEEN FOCUSED ALONG THE NORTHERN PERIPHERY OF THE INSTABILITY GRADIENT WHERE THE SURFACE TROUGH IS LOCATED... BUT EXPECT TO SEE ADDITIONAL STORMS FIRE OVER MUCH OF WEST CENTRAL INTO CENTRAL MINNESOTA AS THE SHORTWAVE OVER NORTH DAKOTA WORKS INTO THE AREA AND HELPS DRIVE THE COLD FRONT EASTWARD. SPC MESOANALYSIS SHOWS EFFECTIVE DEEP LAYER SHEAR OF 30 TO 40 KT... SUPPORTING THE POTENTIAL FOR SOME OGRANIZATION... AND A FEW OF THE STRONGER STORMS HAVE SHOWN SOME WEAK ROTATION. CAM SOLUTIONS... INCLUDING LOCAL MPXWRF... HOPWRF... AND HRRR... SHOW A SIMILAR STORY THROUGH THE AFTERNOON WITH THE INITIAL CLUSTER OF STORMS WE/RE SEEING NOW FOLLOWED BY AN ADDITIONAL CLUSTER AROUND AND AFTER 21Z AS THE BETTER FORCING WORKS INTO THE AREA. HOPWRF MEMBERS 1 AND 3 HAVE BEEN SOMEWHAT BULLISH ON THE POTENTIAL FOR A FEW STRONGER STORMS PER THEIR MAX UPDRAFT HELICITY FORECASTS THROUGH THIS EVENING... AND NEIGHBORHOOD PROBABILITIES FOR UH GREATER THAN 50 SUGGESTS GREATEST POTENTIAL FOR STRONG/SEVERE STORMS WILL GENERALLY BE FROM AROUND THE MINNESOTA RIVER VALLEY NORTH THROUGH THE I-94 CORRIDOR BETWEEN 3 PM AND 7 PM. MAIN CONCERN WILL BE LARGE HAIL AND LOCALLY STRONG WINDS. MORE WIDESPREAD STRONG WINDS COULD BE AN ISSUE IF COLD POOLS CAN ORGANIZE AND THINGS GROW UPSCALE. A FEW OF THE CAM SOLUTIONS SHOWED UPSCALE GROWTH BY EARLY EVENING... BUT MOST LOOK TO KEEP THINGS FAIRLY DISCRETE. LOW LEVEL SHEAR IS FORECAST TO INCREASE AS THE SURFACE FRONT AND UPPER WAVE MOVE INTO THE AREA... WHICH COULD HELP INCREASE THE TORNADO POTENTIAL SOME... ALTHOUGH AT THIS POINT IT WOULD APPEAR TO BE AN ISOLATED CONCERN. DRIER AND COOLER AIR WORK IN BEHIND THE FRONT OVERNIGHT... AND MOST OF THE AREA SHOULD SEE DRY WEATHER ON TUESDAY. HOWEVER... SOME DIURNAL PCPN IS POSSIBLE OVER THE EASTERN PORTION OF THE AREA ON TUESDAY WITH THE MID-LEVEL THERMAL TROUGH OVER THE REGION. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 308 AM CDT MON JUL 7 2014 OVERALL A PROGRESSIVE PATTERN WILL CONTINUE IN THE EXTENDED PERIOD WITH EVERY TWO/THREE DAYS A FRONTAL BOUNDARY/SHRTWV AND ASSOCIATED AREA OF PRECIPITATION IS EXPECTED ACROSS THE UPPER MIDWEST. TIMING ISSUES WILL REMAIN...ESPECIALLY LONGER IN THE EXTENDED PERIOD YOU GO. YESTERDAYS FIRST 90 DEGREES AT THE TWIN CITIES AIRPORT WILL LIKELY BE THE LAST FOR THE NEXT WEEK AS THE MEAN PATTERN REMAINS NW. THICKNESS VALUES HAVE TRENDED COOLER FOR TUE/WED OF THIS WEEK...SO TEMPS MAY BE A FEW DEGREES COOLER THAN EXPECTED. EVEN WITH FULL SUNSHINE ON WEDNESDAY...TEMPS MAY ONLY REACH THE MID TO UPPER 70S. TUESDAY WILL HAVE CYCLONIC FLOW BEHIND TODAYS SYSTEM WHICH WILL ALLOW FOR INSTABILITY SHRA/TSRA TO REDEVELOP DURING THE DAYTIME. HOWEVER...TYPICALLY THESE INSTABILITY SHRA/TSRA ARE ISOLD WITH THE GREATEST CONCENTRATION CLOSER TO THE CENTER OF THE UPPER LOW WHICH WILL BE NORTH OF THE GREAT LAKES. WC/NW WI WILL HAVE THE BEST CHC OF THESE SHRA/TSRA TUE AFTN. THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT THE REGION LATE THURSDAY/EARLY FRIDAY BASED ON THE CURRENT MODEL TRENDS. ONCE AGAIN BEHIND THIS SYSTEM...COOLER THAN NORMAL TEMPS WILL LIKELY SET UP FOR THE EARLY PART OF NEXT WEEKEND. AS PREVIOUSLY DISCUSSED...THIS PROGRESSIVE PATTERN WILL HAVE UNCERTAINTIES ON TIMING. IN ADDITION...SOME OF THE LONGER RANGE MODELS INDICATED THAT THIS COOLER PATTERN WILL REMAIN ACROSS THE UPPER MIDWEST THROUGH THE THIRD WEEK OF JULY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1216 PM CDT MON JUL 7 2014 EXPECTATIONS HAVEN/T CHANGED MUCH FROM PREVIOUS FORECASTS... WITH A PERIOD OF SHRA/TSRA STILL EXPECTED ACROSS THE AREA... PARTICULARLY IN THE 20-02Z WINDOW. SOME ACTIVITY IS ALREADY PRESENT ALONG THE NORTHERN PERIPHERY OF THE INSTABILITY GRADIENT... AND THIS WILL LIKELY CONTINUE TO FESTER THROUGH THE EARLY AFTERNOON HOURS BEFORE MORE WIDESPREAD AND LIKELY MORE INTENSE TSRA DEVELOP OVER THE CENTRAL PORTION OF THE AREA IN RESPONSE TO FURTHER DESTABILIZATION AND FORCING ASSOCIATED WITH THE SHORTWAVE CURRENTLY SWINGING THROUGH NORTH DAKOTA. ACTIVITY WILL TRACK EAST ACROSS THE AREA THROUGH EARLY EVENING UNTIL SUBSIDENCE AND DRIER AIR ARRIVE BEHIND THE SHORTWAVE AND SURFACE FRONTAL BOUNDARY. KMSP...CONFIDENCE IN OVERALL TIMING OF BEST CHANCES FOR SHRA/TSRA IS FAIRLY HIGH... BUT COULD CERTAINLY SEE WINDOWS OF LOWER CEILINGS AND VISIBILITIES DEPENDING UPON TRACKS AND INTENSITY OF INDIVIDUAL STORMS. STRONG WIND GUSTS AND HAIL ARE A POSSIBILITY WITH MODERATE INSTABILITY AND SHEAR... SO THAT WILL ALSO BE A POTENTIAL REALTIME/NOWCAST ISSUE FROM LATER THIS AFTERNOON INTO EARLY EVENING. /OUTLOOK FOR KMSP/ TUESDAY NIGHT...VFR. NORTHWEST WIND 10 TO 15 KT. WEDNESDAY...VFR. WEST WIND LESS THAN 5 KT. WEDNESDAY NIGHT...VFR. SOUTH WIND 5 TO 10 KT. THURSDAY...VFR. SOUTH WIND 5 TO 15 KT. THURSDAY NIGHT AND FRIDAY...MVFR CONDITIONS POSSIBLE WITH A CHANCE OF SHRA/TSRA. SOUTH WIND 10 TO 20 KT. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && UPDATE... SHORT TERM... LONG TERM...JLT AVIATION...
Hazardous weather outlook, Jul 7, 12:53 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1253 PM CDT MON JUL 7 2014 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 081800- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1253 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 94 CORRIDOR FROM NEAR ALEXANDRIA TO THE TWIN CITIES AND EAU CLAIRE. LARGE HAIL IS THE PRIMARY THREAT ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS MAINLY FROM THURSDAY NIGHT INTO FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 7, 1:59 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT MON JUL 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL EAST BETHEL 45.34N 93.20W
07/07/2014 M0.88 INCH ANOKA MN PUBLIC
REPORTED VIA FACEBOOK
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 7, 2:02 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
202 PM CDT MON JUL 7 2014
MNZ044-045-071930-
KANABEC-MILLE LACS-
202 PM CDT MON JUL 7 2014
...THUNDERSTORMS MOVING DEVELOPING OVER KANABEC AND MILLE LACS
COUNTIES THROUGH 230 PM CDT...
AT 159 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES EAST OF ONAMIA. THIS STORM WAS MOVING EAST AT 30
MPH.
HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
KNIFE LAKE.
QUAMBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4606 9304 4598 9304 4597 9306 4597 9313
4589 9314 4588 9315 4601 9359 4610 9355
TIME...MOT...LOC 1902Z 285DEG 28KT 4604 9345
JRBSpecial weather statement, Jul 7, 2:15 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
215 PM CDT MON JUL 7 2014
WIZ023-071945-
ST. CROIX-
215 PM CDT MON JUL 7 2014
...THUNDERSTORMS MOVING INTO ST. CROIX COUNTY THROUGH 245 PM
CDT...
AT 212 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR NEW RICHMOND...OR 10 MILES NORTHEAST OF WILLOW
RIVER STATE PARK. THIS STORM WAS MOVING EAST AT 40 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NEW RICHMOND.
ROBERTS.
CYLON.
HAMMOND.
EMERALD.
GLENWOOD CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4493 9275 4497 9277 4503 9276 4505 9280
4508 9280 4511 9274 4515 9276 4521 9269
4521 9215 4512 9215 4512 9213 4486 9214
TIME...MOT...LOC 1915Z 292DEG 34KT 4512 9253
JRBSpecial weather statement, Jul 7, 2:20 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT MON JUL 7 2014
MNZ062-063-071945-
RAMSEY-WASHINGTON-
220 PM CDT MON JUL 7 2014
...THUNDERSTORMS MOVING INTO RAMSEY AND WASHINGTON COUNTIES THROUGH
245 PM CDT...
AT 217 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ROSEVILLE. THIS STORM WAS MOVING EAST AT 35 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...AND BREIF HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ROSEVILLE.
LITTLE CANADA.
NORTH ST PAUL.
PINE SPRINGS.
LAKE ELMO AIRPORT.
BAYPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4511 9274 4507 9280 4505 9280 4503 9276
4497 9277 4494 9275 4490 9277 4496 9321
4503 9322 4513 9316 4513 9275
TIME...MOT...LOC 1919Z 280DEG 32KT 4504 9313
JRBLocal storm report, Jul 7, 2:49 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT MON JUL 7 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 10 NE CORNELL 45.25N 91.00W
07/07/2014 M1.75 INCH CHIPPEWA WI PUBLIC
&&
NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEMSpecial weather statement, Jul 7, 3:26 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
326 PM CDT MON JUL 7 2014
WIZ025-026-028-072115-
DUNN-EAU CLAIRE-PEPIN-
326 PM CDT MON JUL 7 2014
...THUNDERSTORMS MOVING INTO DUNN...EAU CLAIRE AND PEPIN COUNTIES
THROUGH 415 PM CDT...
AT 325 PM CDT...4 MILES SOUTH OF EAU CLAIRE...OR 15 MILES NORTH OF
STRUM. WAS MOVING EAST AT 35 MPH.
HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF INCLUDE...
ALTOONA.
BRACKETT.
FALL CREEK.
LUDINGTON.
AUGUSTA.
FAIRCHILD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4459 9094 4459 9165 4460 9191 4487 9179
4485 9154 4486 9091 4460 9091
TIME...MOT...LOC 2026Z 282DEG 30KT 4476 9146
JRBThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 1:25 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Rusk | 39 min |
| Jul 7, 2:15 PM CDT | Special Weather Statement | MPX | Saint Croix | 30 min |
| Jul 7, 3:26 PM CDT | Special Weather Statement | MPX | Eau Claire, Pepin | 49 min |
| Jul 7, 3:46 PM CDT | Special Weather Statement | MPX | Rusk | 29 min |
| Jul 7, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce | 32 min |
| Jul 7, 6:40 PM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce | 49 min |
| Jul 7, 6:49 PM CDT | Tornado Warning | MPX | Pierce | 15 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.